# SDR TWAA9712405

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833702
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SAN - FLT 203 - AT GEAR EXTENSION, THE RT MAIN GEAR RED LIGHT ILLLUMINATED AND THE UNSAFE HORN SOUNDED.  PERFORMED PROXIMITY BOX SELF-TEST AND CHECKED DOWNLOCK PROXIMITY SENSOR AND TARGET.  OP-15 3-6-97 JFK.  (X)
